Alert archive / Florida / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Tampa Bay, FL

January 31, 20136 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Jan 31, 2013, 3:30 AM EST for 6 counties in Florida. It took effect at Jan 31, 2013, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2013, 3:30 AM EST (08:30 UTC)
In effect from
Jan 31, 2013, 11:00 AM EST
Expired
Jan 31, 2013, 7:00 PM EST
In force
8 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2013-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2013-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WWUS82 KTBW 310830
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
330 AM EST THU JAN 31 2013

FLZ039-042-043-048>052-055-056-060-061-010000-
/O.UPG.KTBW.FW.A.0001.130131T1600Z-130201T0000Z/
/O.NEW.KTBW.FW.W.0001.130131T1600Z-130201T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-SARASOTA-DESOTO-
330 AM EST THU JAN 31 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* WIND...NORTH AROUND 15 MPH WITH GUSTS TO 20 MPH.

* HUMIDITY...25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ057-062-010000-
/O.NEW.KTBW.FW.W.0001.130131T1600Z-130201T0000Z/
HIGHLANDS-CHARLOTTE-
330 AM EST THU JAN 31 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 7 PM EST THIS EVENING. 

* AFFECTED AREA...HIGHLANDS...CHARLOTTE.

* WIND...NORTH AROUND 15 MPH WITH GUSTS TO 20 MPH.

* HUMIDITY...30 TO 35 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
1 follow-up statement
374 
WWUS82 KTBW 312036
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
336 PM EST THU JAN 31 2013

FLZ060>062-011000-
/O.NEW.KTBW.FW.A.0002.130201T1500Z-130202T0000Z/
/O.CON.KTBW.FW.W.0001.000000T0000Z-130201T0000Z/
SARASOTA-DESOTO-CHARLOTTE-
336 PM EST THU JAN 31 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND 20 FOOT WINDS OF 15
MPH OR GREATER...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND 20
FOOT WINDS OF 15 MPH OR GREATER...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. A RED FLAG WARNING CONTINUES IN
EFFECT TODAY UNTIL 7 PM.

* WIND...NORTH AROUND 15 MPH WITH GUSTS TO 20 MPH.

* HUMIDITY...25 TO 30 PERCENT TODAY. 15 TO 20 PERCENT THURSDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ039-042-043-048>052-055>057-010000-
/O.CON.KTBW.FW.W.0001.000000T0000Z-130201T0000Z/
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-
336 PM EST THU JAN 31 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR...

* WIND...NORTH AROUND 15 MPH WITH GUSTS TO 20 MPH.

* HUMIDITY...25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ065-011000-
/O.NEW.KTBW.FW.A.0002.130201T1500Z-130202T0000Z/
LEE-
336 PM EST THU JAN 31 2013

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND 20
FOOT WINDS OF 15 MPH OR GREATER...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

* AFFECTED AREA...LEE.

* WIND...NORTHEAST AROUND 15 MPH.

* HUMIDITY...20 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 31, 3:26 AM EST, 4 minutes earlier.

Area forecast discussion, Jan 31, 3:26 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
326 AM EST THU JAN 31 2013

.SHORT TERM (TODAY - SATURDAY)...
CURRENTLY AT THE SURFACE...THE COLD FRONT EXTENDS FROM PUNTA GORDA
TO CAPE CANAVERAL AS OF 3 AM EST. UPSTREAM HIGH PRESSURE IS CENTERED
OVER THE NORTHWEST GULF COAST...WITH RIDGING BUILDING EASTWARD INTO
THE FLORIDA PENINSULA. INFRARED SATELLITE IMAGERY SHOWS MOSTLY
CLOUDY CONDITIONS WITH RADAR IMAGERY SHOWING A BAND OF LIGHT TO
MODERATE SHOWERS ACROSS CENTRAL FLORIDA...ALONG AND BEHIND THE
SURFACE COLD FRONT. MAIN SHORT TERM CONCERNS FOR TODAY REVOLVE
AROUND FIRE WEATHER HEADLINES AND COASTAL IMPACTS.

TODAY...
THE COLD FRONT WILL CONTINUE TO MOVE THROUGH THE FORECAST
AREA...EXITING TO THE EAST BY DAYBREAK. THE FRONT WILL THEN PUSH OFF
THE SOUTHEAST FLORIDA COAST THIS AFTERNOON. COULD SEE A FEW SHOWERS
LINGER ACROSS SOUTHERN ZONES PAST 12Z...SO WILL INCLUDE SLIGHT
CHANCE POPS FOR THE FAR SOUTH THROUGH MID MORNING.
OTHERWISE...EXPECT CLEARING SKIES FROM NORTHWEST TO SOUTHEAST ACROSS
THE AREA THROUGH THE DAY. THE STRONG NORTHWESTERLY WINDS OVER THE
EASTERN GULF HAVE PUSHED WAVE HEIGHTS UP TO AROUND 9 FEET AT BUOY
42036...AND THIS WILL LIKELY PUSH BREAKER HEIGHTS INTO THE 4 TO 6
FOOT RANGE AT THE WEST-CENTRAL AND SOUTHWEST FLORIDA BEACHES TODAY.
AS A RESULT...WILL ISSUE A HIGH SURF ADVISORY AND KEEP THE BEACH
HAZARDS STATEMENT IN EFFECT FOR A HIGH RIP CURRENT RISK THROUGH LATE
THIS AFTERNOON. MUCH COOLER TEMPERATURES ARE EXPECTED ACROSS THE
AREA...WITH HIGHS RANGING FROM THE LOW TO MID 60S ACROSS THE NATURE
COAST...MID TO UPPER 60S ACROSS CENTRAL ZONES...AND IN THE LOWER 70S
ACROSS SOUTHERN LOCALES.

TONIGHT...
HIGH PRESSURE WILL BUILD EASTWARD AND INTO THE REGION...RESULTING IN
CLEAR SKIES AND LIGHT WINDS. THIS WILL SET THE STAGE FOR GOOD
RADIATIONAL COOLING CONDITIONS ACROSS THE AREA. LATEST MODEL
GUIDANCE INDICATES A FREEZE IS LIKELY ACROSS ALL OF THE NATURE
COAST...SO WILL EXPAND THE FREEZE WATCH TO INCLUDE
CITRUS...HERNANDO...AND SUMTER COUNTIES IN ADDITION TO LEVY COUNTY.
FROST ADVISORIES MAY EVENTUALLY BE NEEDED FOR A FEW COUNTIES OUTSIDE
OF THE FREEZE WARNING AS WELL...BUT MUCH WILL BE DEPENDENT ON
WHETHER WINDS DECOUPLE COMPLETELY. OVERNIGHT LOWS WILL BOTTOM OUT IN
THE UPPER 20S TO AROUND 30 ACROSS THE NATURE COAST...AND THE MID 30S
TO MID 40S ACROSS CENTRAL AND SOUTHERN ZONES...WARMEST NEAR THE
COAST.

FRIDAY THROUGH SATURDAY...
HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE
PERIOD RESULTING IN CLEAR TO PARTLY CLOUDY SKIES AND RAIN FREE
WEATHER. HIGH TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY BELOW
NORMAL...WITH LOWS FRIDAY NIGHT WELL BELOW SEASONAL NORMS.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
A SURFACE RIDGE OF HIGH PRESSURE WILL DOMINATE WEST CENTRAL AND
SOUTHWEST FLORIDA WEATHER THROUGH THE LONG TERM. GUIDANCE IS HINTING
AT SOME POSSIBLE WEAKNESS IN THE RIDGE ON TUESDAY/WEDNESDAY THAT
COULD INCREASE CLOUDINESS. DO NOT SEE ANY MENTIONABLE PRECIPITATION
CHANCES THROUGH NEXT THURSDAY...MOST OF THE UPPER LEVEL SUPPORT WILL
REMAIN WELL NORTH OF THE AREA. TEMPERATURES WILL BE NEAR SEASONAL
LEVELS ACCORDING TO THE LATEST GUIDANCE.

&&

.AVIATION...
RAIN WILL BEGIN TO DIMINISH FROM NORTH TO SOUTH AS THE FRONT MOVES
THROUGH THE REGION. CIGS AND VSBYS WILL IMPROVE BEHIND THE
FRONT...WITH GUSTY WINDS BECOMING NORTHWESTERLY. GUSTS SHOULD BEGIN
TO DIMINISH AROUND NIGHTFALL ON THURSDAY EVENING.

&&

.MARINE...
THE COLD FRONT WILL CONTINUE TO PUSH SOUTHEAST AND AWAY FROM THE
REGION TODAY AS HIGH PRESSURE BUILDS BACK INTO THE AREA FROM THE
WEST. EXERCISE CAUTION OR SMALL CRAFT ADVISORY HEADLINES WILL BE
NEEDED ACROSS PORTIONS OF THE WATERS TODAY THROUGH FRIDAY. A
RE-ENFORCING AREA OF HIGH PRESSURE WILL BUILD NORTH OF THE WATERS
FRIDAY NIGHT AND SATURDAY...AND DEPENDING ON THE STRENGTH OF THE
RESULTING PRESSURE GRADIENT...WINDS/SEAS COULD AGAIN APPROACH
EXERCISE CAUTION OR ADVISORY LEVELS ACROSS PORTIONS OF THE WATERS.
IMPROVING CONDITIONS ARE THEN EXPECTED SATURDAY NIGHT THROUGH EARLY
NEXT WEEK AS HIGH PRESSURE BUILDS BACK OVER THE PENINSULA...WITH
WINDS AND SEAS REMAINING BELOW HEADLINE THRESHOLDS.

&&

.FIRE WEATHER...
A MUCH DRIER AIRMASS WILL WORK INTO THE STATE TODAY BEHIND THE
DEPARTING COLD FRONT. LATEST MODEL GUIDANCE SUPPORTS UPGRADING THE
FIRE WEATHER WATCH FOR TODAY TO A RED FLAG WARNING DUE TO A
COMBINATION OF SUSTAINED WINDS AROUND 15 MPH AND RELATIVE HUMIDITY
VALUES FALLING INTO THE 25 TO 30 PERCENT RANGE. WILL ALSO NEED TO
INCLUDE HIGHLANDS AND CHARLOTTE COUNTIES IN THE WARNING AS WELL.

DRY CONDITIONS WILL CONTINUE FRIDAY AND SATURDAY. FRIDAY LOOKS
PARTICULARLY DRY WITH RH VALUES DROPPING TO AROUND 20 PERCENT ACROSS
MUCH OF THE AREA. WINDS LOOK TO REMAIN BELOW 15 MPH...BUT WILL NEED
TO MONITOR THIS AS IT COULD BE CLOSE PARTICULARLY ACROSS SOUTHERN
COASTAL ZONES. MOISTURE WILL BE ON THE INCREASE ON SATURDAY...BUT
STILL A GOOD PORTION OF THE AREA WILL SEE RH VALUES DROP TO CRITICAL
LEVELS.

THE DRY CONDITIONS WILL CONTINUE SUNDAY THROUGH TUESDAY WITH RH
VALUES RIGHT AROUND THE CRITICAL THRESHOLD OF 35 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  65  43  67  45 /   0   0   0   0
FMY  73  45  72  47 /  20   0   0   0
GIF  67  40  68  43 /   0   0   0   0
SRQ  67  43  68  45 /   0   0   0   0
BKV  64  31  67  34 /   0   0   0   0
SPG  65  51  65  51 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     CITRUS-HERNANDO-LEVY-SUMTER.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DESOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
     POLK-SARASOTA-SUMTER.

     BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

     HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
     BONITA BEACH TO ENGLEWOOD OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...21/JELSEMA
LONG TERM/AVIATION...02/GARCIA
Hazardous weather outlook, Jan 30, 5:55 AM EST, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
555 AM EST WED JAN 30 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-302300-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
555 AM EST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SLIGHT CHANCE OF THUNDERSTORMS WITH THE PASSAGE OF A COLD FRONT
THROUGH WEST CENTRAL AND SOUTHWEST FLORIDA TONIGHT. OCCASIONAL
LIGHTNING AND GUSTY WINDS POSSIBLE WITH ANY THUNDERSTORMS
TODAY INTO TONIGHT.

...RIP CURRENT IMPACT...
RIP CURRENT RISK AHEAD OF A COLD FRONT TODAY AND TONIGHT. SEE
BEACH HAZARDS STATEMENT FOR MORE INFORMATION.

...WIND AND SEA IMPACT...
SMALL CRAFT ADVISORIES IN EFFECT FOR PORTIONS OF THE NORTHERN AND
OUTER WATERS...ALONG WITH TAMPA BAY. SMALL CRAFT EXERCISE CAUTION
OVER THE REST OF THE WATERS. A PERSISTENT...GUSTY SOUTHERLY WIND
WILL RAISE SEAS AHEAD OF A COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...RIP CURRENT IMPACT...
RIP CURRENTS WILL CONTINUE TO BE A HAZARD AFTER FRONTAL PASSAGE. SEE
BEACH HAZARDS STATEMENT FOR MORE INFORMATION.

...WIND AND SEA IMPACT...
ELEVATED WINDS AND SEAS WILL REMAIN IMMEDIATELY FOLLOWING FRONTAL
PASSAGE...SHOULD BEGIN TO LOWER INTO THE WEEKEND.

...FIRE WEATHER IMPACT...
STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTRIBUTE TO AN
ELEVATED FIRE WEATHER RISK ON THURSDAY. SEE FIRE WEATHER WATCH FOR
MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GARCIA

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 9:15 PM ESTSpecial Marine WarningTBW90 min
Jan 31, 3:37 AM ESTHigh Surf AdvisoryTBWPinellas15 hr
Jan 31, 3:36 PM ESTFire Weather WatchTBWDeSoto12 hr
Jan 31, 3:38 PM ESTFreeze WarningTBWSumter17 hr

Nearby

Red Flag Warnings in Florida, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.